# SDR SWAA112952

- Difficulty date: April 17, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 42,510 hours, 24,667 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: M11108
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE VIEWER COVER CRACKED.  REMOVED AND REPLACED COVER PER MM.
